Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the stable rank of $H^ \infty$
HTML articles powered by AMS MathViewer

by Peter J. Holden PDF
Proc. Amer. Math. Soc. 114 (1992), 79-88 Request permission

Abstract:

We prove that if ${f_1},{f_2}$ are corona data and ${f_1}$ is the product of finitely many interpolating Blaschke products, then there exist corona solutions ${g_1},{g_2}$ with $g_1^{ - 1} \in {H^\infty }\left ( D \right )$. This provides a partial result in the direction of proving the stable rank of the algebra of bounded analytic functions on the open unit disc is one.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30D55
  • Retrieve articles in all journals with MSC: 46J15, 30D55
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 79-88
  • MSC: Primary 46J15; Secondary 30D55
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1086329-0
  • MathSciNet review: 1086329